Thank you, you are very welcome.I am unhappy about your son and the medicines your young son has been given for his chest infection.Celestamine is a powerful cortisone medicine and Stopayne contains codeine which is constipating and may cause dependency.His height is well below the average fo his age and his weight is also below average for his age. He may have had quite a severe chest infection recently and from your description he may have had pneumonia. It is essential for a proper diagnosis to be made of your son's illness and his repeated chest infections. He should be seen by a paediatric pulmonologist.There are experts in all the main centres in SA.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.